# SDR HNAA2024051400352

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032381 CROSS SUPPORT BEAM CORRODED AT FR20.  RAR CROSS SUPPORT BEAM AT FR20 IAW EMB 145 SRM 51-40-02 AND SRM 51-20-03
